On Möbius-Planes of Even Order.

Heinz Lüneburg

Mathematische Zeitschrift (1966)

  • Volume: 92, page 187-193
  • ISSN: 0025-5874; 1432-1823

How to cite


Lüneburg, Heinz. "On Möbius-Planes of Even Order.." Mathematische Zeitschrift 92 (1966): 187-193. <http://eudml.org/doc/170547>.

author = {Lüneburg, Heinz},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {187-193},
title = {On Möbius-Planes of Even Order.},
url = {http://eudml.org/doc/170547},
volume = {92},
year = {1966},

AU - Lüneburg, Heinz
TI - On Möbius-Planes of Even Order.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 187
EP - 193
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170547
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.